# SDR HEEA966607

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit Vhf
- Part time: 527 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF RADIO TRANSMITTER HAS LOUD BACKGROUND NOISE, RECEIVER IS GOOD.
